2017 - Volume 4 [Issue 1]

Original Research Article

T-Fuzzy Left h-Ideals of Hemirings

Md. Yasin Ali, Kanak Ray Chowdhury, Abeda Sultana, Nirmal Kanti Mitra

DOI: 10.9734/ARJOM/2017/32831

Page: 1-14

Topologized Bipartite Graph

S. Vimala, S. Kalpana

DOI: 10.9734/ARJOM/2017/33107

Page: 1-10

On the Regularization-Homotopy Analysis Method for Linear and Nonlinear Fredholm Integral Equations of the First Kind

Ibrahim Issaka, William Obeng-Denteh, Isaac Owusu Mensah, Edward Prempeh, Patrick Akwasi Anamuah Mensah

DOI: 10.9734/ARJOM/2017/32585

Page: 1-13

View All Issues